In this paper, we study the properties and various results of the generalized Laplace Equation, using a previously defined and studied generalized derivative. We discuss the solution of this mathematical problem with conditions of the Dirichlet type and Neumann type. The results obtained are illustrated using various examples, by modeling the solutions under two variations: that of the kernel used and the order involved.
Digital Object Identifier (DOI)
M. Lugo, Luciano; E. Na ́poles Valde ́s, Juan; and Vivas-Cortez, Miguel
"On the Generalized Laplace’s Equation,"
Applied Mathematics & Information Sciences: Vol. 16:
2, Article 4.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol16/iss2/4